# SDR SWAA2016112910017

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 71,251 hours, 57,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 6554163
- Condition: Missing
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE MOUNT MISSING.  R&R SLIDE CONTAINER MOUNT ASSEMBLY PER MT.
